# SDR AWXA200601502

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N83261
- Condition: Corroded
- Location: L3 Door
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE L3 DOOR LOWER SILL INNER CHORD REPAIR ANGLE, BS -1342 - BS 1348, LBL 63.  REMOVED AND REPLACED L3 DOOR LOWER SILL INNER CHORD ANGLE, BS 1342 - BS 1348, LBL 63 I/A/W B757-200 SRM 51-40-02-06, FIGURE 4 & 8 PARAGRAPH 4.
